# SDR FDEA201009203563

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NGA6024
- Condition: Damaged
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA FLOOR PANEL SUPPORT FRAME HAS A DOUBLE DRILLED HOLES AT BS 1801, RBL 40. MATERIAL ID'S ANGLE PO NR 456452.1, STRAP PO NR652554.2 & FILLER PO NR652554.2 IAW SRM 53-00-01, FIG 9, VOL I.  REMOVED DAMAGE AND FABBED REPAIR PARTS IAW SRM 53-00-01, FIG 9, VOL I.  ALODINE AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALL REPAIR IAW SRM 53-00-01, FIG 9, VOL I.
